Intuitionistic fuzzy stability of a Jensen functional equation via fixed point technique


MOHIUDDINE S. A. , Cancan M., Sevli H.

MATHEMATICAL AND COMPUTER MODELLING, vol.54, pp.2403-2409, 2011 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 54
  • Publication Date: 2011
  • Doi Number: 10.1016/j.mcm.2011.05.049
  • Journal Name: MATHEMATICAL AND COMPUTER MODELLING
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.2403-2409
  • Keywords: t-norm, t-conorm, Jensen functional equation, Cauchy functional equation, Intuitionistic fuzzy normed space, Fixed point, ULAM-RASSIAS STABILITY, THEOREM, SPACES
  • Van Yüzüncü Yıl University Affiliated: Yes

Abstract

The object of this paper is to determine Hyers-Ulam-Rassias stability concerning the Jensen functional equation in intuitionistic fuzzy normed space (IFNS) by using the fixed point method. Further, we establish stability of the Cauchy functional equation in IFNS. (C) 2011 Elsevier Ltd. All rights reserved.